# SDR LR7A06178

- Difficulty date: October 17, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 50,654 hours, 23,082 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 595
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B 3 CHECK PER JOB CARD HB5301, FOUND RT MAIN WHEEL WELL EXTERIOR SKIN CRACKED AT FS 595, WL190.  REPLACED SKIN IAW LAC MEA 382-53-04-013 R1.
